# SDR 2017FA0000547

- Difficulty date: April 11, 2017
- Submitted: November 8, 2017
- Operation: General aviation
- Aircraft: N27HB
- Make and model: Beech A36
- Aircraft serial: E999
- Engine: Cont IO520*
- System (JASC): 7603 · Power Lever
- Part: Nut
- Condition: Backed Out
- Location: Throttle Body
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NOTICED THE THROTTLE WAS NOT RESPONDING CORRECTLY.  IT HAD ADVANCED TO FULL POWER.  TRIED TO TROUBLESHOOT AND EVENTUALLY FOUND THE THROTTLE STUCK AT FULL POWER.  DIVERTED AND WAS ABLE TO LAND WITHOUT ANY PROBLEMS.  THE ENGINE HAD BEEN REPLACED APPROXIMATELY 100 HOURS PRIOR TO THIS INCIDENT.  THE MECHANIC THAT WORKED ON THE PROBLEM, INSPECTED THE AIRCRAFT THROTTLE CONTROL AND FOUND THE THROTTLE CASE HAD SPLIT AT THE HOLD DOWN CLAMP AND THE THROTTLE ARM PIVOT SELF LOCKING NUT HAD CAME LOOSE.  THIS ALLOWED THE CONTROL ARM TO MOVE OVER CENTER AND PREVENT THE THROTTLE FROM RETURNING TO THE IDLE POSITION.
